Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aussieguy

Veteran Member
  • Total Reviews

    0
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aussieguy

  • Rank
    Junior Member
  1. Nope didnt fade I actually developed red marks wehre previously I never had them! I guess everyone is different derm told me two months before things side effects tend to go away! my lips already feel better and it hasnt even been a week yet! so am happy abuot that
  2. Hey all, well I have finished my 6 motnh course of accutane no ACNE left! Its great. BUT I do have two red marks under my eyes quite noticeable I put some cover up on them to calm them down I also have a red mark on my cheek. The drm gave me sigmacort ointment to rub on these three red spots twice a day. My question is for taners and post taners how long before red marks began to fade? Has anyone else used sigmacort? If so how were the results? Time? when did the sigmacort begin to work? I
  3. coming up to 1 more month on tae after a up and down 5 motnths I have no active acne left but soemr ed patches of skin, I wondered how many of you experienced redness on tane and when it cleared towards end of treatment or after and if after how long after? Its tempting to stop at 5 motnhs and see if the redness will clear up any tips suggestions I am actually covering the redness with a tiny bit of my girlfriends concealer!!!! any tips suggestions are welcomed as always
  4. I am on accutane and have developed two red circular patches both sides of my cheeks they are different from the redness and red marks I have from the accutane. Went to my doc and he prescribed eryacne gel to rub on those two red patches twice a day. eryacne gel which is erythromycin. and to keep moisturising the rest. I thought eryacne was only prescribed for actual acne and I dont actually have any acne so has anyone else used this for infections and not actual acne any information would be
  5. bstej - from the get go i got dry skin oil has NEVER come back and I am hopeful it doesnt. I am ery dry I have to apply moisturiser at least twice a day and even three times im also using a touch of cover up on the rednes and Im a guy!!!!! but i does help calm the redness
  6. For all you tane users, I wondered if when mositurising do people actually put the mosituriser on their red marks red skin etc??? or do they avoid those spots? might be a silly question but need to ask. I use cetaphil moisturising cream. Does anyone else? Also I had some irrtiation on both cheeks the doc prescribed eryacne gel to put on there there is no acne there I was told eryacne helped with infections etc anyon heard this or used eryacne for this purposed I as worred cos I am already
  7. i take 60 mg of tane 20 mg at lunch 40 with dinner use cetaphil moisturising cream morning night and afetr work slap it on use cetaphil cleanser in shower about twice a week hope my routine is ok
  8. I had a cortizone shot last month for a cyst. It was like a pinch (normal shot) and bled slightly. It took about 4 days for it to shrink. I still have a small hard cyst there, but it's 80% smaller. ←
  9. just thought i would add my two cents regarding red marks. i had my derm appt recently been on tane four months now and he said the red marks are actually acne but acne which is being suppressed by the tane and that redmarks are a positive sign that the tane treatment is working and that they fade druing the latter stages and even after treatment so it jsut puts a positive spin on things so know that the red amrks are actual acne trying to form but the tane isnt letting it. hope that makes sense
×